# SDR 2001UALA01397

- Difficulty date: July 17, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 31,358 hours, 11,608 cycles
- Engine: Pwa PW2037
- Engine time: 31,533 hours, 11,102 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 783600
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE ROLLBACK ON TAKEOFF. PRIMARY ENGINE CONTROL MESSAGE P-EEC, P275-16. REPLACED EEC. CHECKED SENSE LINES, FOUND SECURE. ANOTHER WRITE UP OCCURRED AFTER THE EEC WAS REPLACED FOR ENGINE ROLL BACK AT START. THE LOWER PB WATER TRAP VENT HOLE WAS FOUND CLOGGED. ENGINE OPERATION HAS BEEN NORMAL SINCE THEN. THE PROBLEM LIKELY OCCURRED DUE TO A COMBINATION OF THE EEC PB TRANSDUCER AND THE CLOGGED LINE.
